The Collection of
Computer Science Bibliographies

Bibliography of publications in the SIAM Journal on Algebraic and Discrete Methods

[   About   |  Browse   |   Statistics   ]

Number of references:482Last update:October 19, 2015
Number of online publications:476Supported:yes
Most recent reference:2015 Info:Version 2.06"m

in  ;
Publication year: in:, since:, before: (four digit years)
Options: , ,

You may use Lucene syntax, available fields are: ti (title), au (author), yr (publications year).

Information on the Bibliography

Author:
Nelson H. F. Beebe <beebe @ math . utah . edu> (email mangled to prevent spamming)
Center for Scientific Computing
University of Utah
Department of Mathematics, 322 INSCC
155 S 1400 E RM 233
Salt Lake City, UT 84112-0090
USA
Abstract:
This is a bibliography of publications in the SIAM Journal on Algebraic and Discrete Methods (CODEN SJAMDU, ISSN 0196-5212) which began publishing with Volume 1, Number 1, in March 1980, and ceased with Volume 8 in October 1997.
Keywords:
BibTeX, bibliography, SIAM Journal on Algebraic and Discrete Methods
Author Comments:
In February, 1998, the journal was split into two new ones: the SIAM Journal on Discrete Mathematics, and the Journal on Matrix Analysis and Applications.
The initial draft of entries for 1990–1996 was derived from the IEEE INSPEC database; there is no coverage of this journal in the OCLC Contents1st database, or the Compendex database. Additions were then made from all of the bibliographies in the TeX User Group collection, from bibliographies in the author's personal files, from the MathSciNet database, and from the computer science bibliography collection on ftp.ira.uka.de in /pub/bibliography to which many people of have contributed.

Browsing the bibliography

Bibliographic Statistics

Types:
article(482)
Fields:
acknowledgement(482), author(482), bibdate(482), coden(482), fjournal(482), issn(482), journal(482), number(482), pages(482), title(482), volume(482), year(482), mrclass(475), mrnumber(475), mrnumber-url(475), mrreviewer(328), month(126), keywords(124), classification(123), treatment(123), corpsource(122), zmnumber(21), pubcountry(10), xxauthor(4), note(3), xxtitle(2), doi(1), doi-url(1), issn-l(1), journal-url(1), onlinedate(1), reviewer(1), subject(1)
Distribution of publication dates:
Distribution of publication dates

Valid XHTML 1.1!  Valid CSS!